Show simple item record

dc.contributor.authorDemiray, Hilmien_US
dc.date.accessioned2015-01-15T23:00:08Z
dc.date.available2015-01-15T23:00:08Z
dc.date.issued2004-03
dc.identifier.citationDemiray, H. (2004). Solitary waves in a tapered prestressed fluid-filled elastic tube. Zeitschrift Für Angewandte Mathematik Und Physik, 55(2), 282-294. doi:10.1007/s00033-003-2014-yen_US
dc.identifier.issn0044-2275
dc.identifier.otherWOS:000220748200008
dc.identifier.urihttps://hdl.handle.net/11729/157
dc.identifier.urihttp://dx.doi.org/10.1007/s00033-003-2014-y
dc.description.abstractIn the present work, treating the arteries as a tapered, thin walled, long and circularly conical prestressed elastic tube and using the longwave approximation, we have studied the propagation of weakly nonlinear waves in such a fluid-filled elastic tube by employing the reductive perturbation method. By considering the blood as an incompressible inviscid fluid the evolution equation is obtained as the Korteweg-de Vries equation with a variable coefficient. It is shown that this type of equations admit a solitary wave type of solution with variable wave speed. It is observed that, the wave speed increases with distance for positive tapering while it decreases for negative tapering.en_US
dc.language.isoengen_US
dc.publisherBirkhauser Verlag AGen_US
dc.relation.isversionof10.1007/s00033-003-2014-y
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectShock wavesen_US
dc.subjectPropagationen_US
dc.subjectArteriesen_US
dc.subjectKorteweg-de Vries equationen_US
dc.subjectSolitonsen_US
dc.subjectWater wavesen_US
dc.subjectSolitary wavesen_US
dc.subjectTapered tubesen_US
dc.titleSolitary waves in a tapered prestressed fluid-filled elastic tubeen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalZeitschrift fur Angewandte Mathematik und Physiken_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.authorID0000-0001-8590-3396
dc.identifier.volume55
dc.identifier.issue2
dc.identifier.startpage282
dc.identifier.endpage294
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorDemiray, Hilmien_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record